# SDR ASAA2019082430603

- Difficulty date: August 24, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 37,355 hours, 12,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AT BS 767 PLUS 4 RT TRANSITION PANEL HAS CORR UPPER AND LOWER SURFACES. GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO RT TRANSITION PANEL (SHIELD) IAW SRM 51-10-02,ORIGINAL MATERIAL THICKNESS WAS .050 IAW SRM 53-60-15 01-1 REMOVED .011 REMAINING THICKNESS IS .039 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL T8225K, REMOVED DAMAGE SHIELD IAW SRM 51-40-02 LOCATED AND DRILLED NEW SHIELD P/N 146A8127U12, PO# 953117.2 IAW SRM 51-40-05 AND DWG 146A0081 REV A INSTALLED NEW SHIELD IAW SRM 51-40-02 AND DWG 146A0081 REV A.
